Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do if not having sexual desire after taking Citalopram for anxiety?

hi ive been taking citalopram on and off for a few months now due to anxiety, and have been on them numerous times in the past but have absolutely no sex drive since taking them again, from being quite highly driven before hand its a big difference but not necessarily a good one as i am married . what do you suggest i can do to improve it, or is there a supplement i can take?
Sat, 26 Jun 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Citalopram is a medication that should be taken every day to be effective. It can have a negative affect on libido, and can make orgasm difficult. There are other medicines in the same family that might work for you without having these side effects. I suggest talking to your doctor about that possibility. I am not aware of any supplement that would solve this problem for you.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Citalopram


What to do if not having sexual desire after taking Citalopram for anxiety?

Hi, Citalopram is a medication that should be taken every day to be effective. It can have a negative affect on libido, and can make orgasm difficult. There are other medicines in the same family that might work for you without having these side effects. I suggest talking to your doctor about that possibility. I am not aware of any supplement that would solve this problem for you. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist